# SDR RAIA00605011

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 13,584 hours, 11,804 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 8071 - MCI - ENGINE 1 FIRE INDICATION.  BOTTLE A&B EXTINGUISHERS DISCHARGED.  MAINTENANCE REPAIRED BROKEN WIRE ON NR 1 ENGINE PYLON FIRE WIRE CONNECTOR, AND REPLACED BOTH FIRE BOTTLES.
